MAUDE Adverse Event Report: ENDOGASTRIC SOLUTIONS INC ESOPHYX Z+; ENDOSCOPIC SUTURE/PLICATION SYSTEM

ENDOGASTRIC SOLUTIONS INC ESOPHYX Z+; ENDOSCOPIC SUTURE/PLICATION SYSTEM
Catalog Number R2007
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Hemorrhage/Blood Loss/Bleeding (1888); Perforation (2001)
Date of Event 09/06/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The account alleges that the patient reportedly experienced an adverse event(s) following a hiatal hernia repair (hhr) and transoral incisionless fundoplication (tif) procedure a patient was admitted for two additional days for surgical intervention to control internal bleeding and deployed hemostatic agents for a noted hematoma.The patient received a blood 1 unit of blood and was closely monitored during recovery.The patient was discharged 8 days later with no additional patient consequences to report.
 
Additional Manufacturer Narrative
A medwatch initial final report is being submitted due to a retrospective review of egs complaints (b)(4) by merit medical's systems inc, (b)(4) pms team for any identified complaint discrepancies requiring submissions, corrections and/or additional information per 21 cfr 803.An initial report was not submitted or failed to pass submission for this event.The suspect medical device was not returned for engineering evaluation.The complaint could not be confirmed.The root cause could not be determined.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were identified.Should the device be returned later, the investigation will be reopened.Reviewed for egs - merit medical systems inc.1600 west merit parkway south jordan, ut 84095 801-253-1600.

Brand Name
ESOPHYX Z+
Common Device Name
ENDOSCOPIC SUTURE/PLICATION SYSTEM
Manufacturer (Section D)
ENDOGASTRIC SOLUTIONS INC
18109 ne 76th street
suite 100
redmond WA 98052
Manufacturer (Section G)
ENDOGASTRIC SOLUTIONS INC
18109 ne 76th street
suite 100
redmond 98052
Manufacturer Contact
vishnu venkates
18109 ne 76th street
suite 100
redmond, WA 98052
4253079248
MDR Report Key20082526
Report Number3005473391-2023-00199
Device Sequence Number12678593
Product Code ODE
UDI-Device Identifier00810275011089
UDI-Public00810275011089
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K172811
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberR2007
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2024
Initial Report FDA Received Date08/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Life Threatening;
Patient SexMale
Patient Weight90 KG